Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lightheadedness like being dehydrated and stiffness in head and neck. Why?

Hi doctor, i need help in finding out the main causes of the symptoms I ve been experiencing in a month before and after my period. I m a 25-yr old married woman. I ve been experiencing light headed like being dehydrated, but i drink a lot of water, neck and back stiffness on the upper part, diarrhea couple of times, lower right quadrant abdominal pain , sometimes the pain goes from left to right abdomen. I just had menstruation so it s impossible to become pregnant. Could you please advise the diseases might be? Thanks
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
These might be suggestive of premenstrual tension syndrome.Suggest you to get an Obstetrician opinion for its management.Nothing to worry much.You should be alright.Hope I have answered your question.
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor